Semiregular Trees with Minimal Laplacian Spectral Radius

Türker Biyikoglu, Josef Leydold

Publication: Scientific journalJournal articlepeer-review


A semiregular tree is a tree where all non-pendant vertices have the same degree. Among all semiregular trees with fixed order and degree, a graph with minimal (adjacency/Laplacian) spectral radius is a caterpillar. Counter examples show that the result cannot be generalized to the class of trees with a given (non-constant) degree sequence.
Original languageEnglish
Pages (from-to)2335 - 2341
JournalLinear Algebra and Its Applications
Issue number9
Publication statusPublished - 1 Mar 2010

Austrian Classification of Fields of Science and Technology (ÖFOS)

  • 101012 Combinatorics

Cite this